西北师范大学数学与统计学院2013年成果奖励统计表

文章来源:管理员发布日期:2017-03-23浏览次数:2048

序号

姓名

成果种类

级别

成果名称(内容)

刊物或出版社名称

时间

 

巩增泰 郭晓斌

史战红 肖志勇

邵亚斌

奖励

B

知识获取与融合的数学理论及其应用模型研究

甘肃省2013年度自然科学三等奖

2013

 

高承华 冯慧芳

奖励

B

全国大学生数学建模竞赛

全国二等奖

2013.11

 

崔少军 周韶林

奖励

D

全国大学生数学建模竞赛

甘肃赛区二等奖

2013.11

 

韩琦 杨小东

奖励

D

全国大学生数学建模竞赛

甘肃赛区二等奖

2013.11

 

西北师范大学数学与统计学院2013年A类教材统计表

 

序号

姓名

成果种类

级别

成果名称(内容)

刊物或出版社名称

时间

 

陈祥恩 程辉

乔虎生 刘仲奎

编著教材

A

高等代数专题选讲

中国科学技术出版社

2013年5月

 

西北师范大学数学与统计学院2013年A类论文统计表

 

序号

姓名

级别

成果名称(内容)

刊物或出版社名称

时间

 

陈祥恩

马春燕(第1研究生)

陈祥恩 杨芳 姚兵

A2

On the adjacent vertex distinguishing proper edge colorings of several classes of complete 5-partite graphs

Applied Mechanics and Materials

2013, Vols. 333-335,

pp 1452-1455

 

陈祥恩 高毓平

姚兵

A2

Not necessarily proper total colourings which are adjacent vertex distinguishing

International Journal of Computer Mathematics

2013, http://dx.doi.org

/10.1080/00207160.2013.786829

 

陈祥恩 马彦荣

杨芳 马春燕 姚兵

A2

Vertex-distinguishing total coloring of mC5

Applied Mechanics and Materials

2013, 321-324

578-581

 

代国伟

A1

Bifurcation and nodal solutions for p-Laplacian problems with non-asymptotic nonlinearity at 0 or ∞

Applied Mathematics Letters

26 (2013)

46-50

 

代国伟

A1

Notes on symmetric and monotonic solutions of a nonlocal diffusive logistic equation

Applied Mathematics Letters

26 (2013)

804-806

 

代国伟

A2

Global bifurcation from intervals for Sturm-Liouville problems which are not linearizable

Electron. J. Qual. Theory Differ. Equ.

65(2013)

1-7

 

代国伟

廖昕(第1研究生)

代国伟

A2

Unilateral global bifurcation for p-Laplacian with singular weight

Journal of Inequalities and Applications

2013,577

 

代国伟 韩晓玲

A2

Global bifurcation and nodal solutions for fourth-order problems with sign-changing weight

Appl. Math. Comput.

219(2013)

9399-9407

 

代国伟 马如云

路燕琼

A1

Bifurcation From Infinity And Nodal Solutions Of Quasi-Linear Problems Without The Signum Condition

Journal Of Mathematical Analysis And Applications

2013.397.1

119-123

 

代国伟 马如云

徐嘉

A2

Global bifurcation and nodal solutions of N-dimensional p-Laplacian in unit ball

Applicable Analysis

92(7)(2013)

1345-1356

 

代国伟 马如云

王海燕

A2

Eigenvalues, bifurcation and one-sign solutions for the periodic p-Laplacian

Communications on Pure and Applied Analysis

12(2013)

2839-2872

 

代国伟 马如云

A2

Global branching for discontinuous problems involving the p-Laplacian

E. J. Differential Equations

44 (2013)

1-10

 

代国伟 马如云

A2

Global bifurcation, Berestycki’s conjecture and one-sign solutions for p-Laplacia

Nonlinear Analysis

91(2013),51-59

 

杜小妮

李旭(第1研究生)

杜小妮 张记

王彩芬

A2

针对 WSN 流密码加密方案的代数攻击及改进

计算机工程

2013,39(3)

142-145

 

杜小妮 陈智雄

A2

A generalization of the Hall‘s sextic residue sequences

Information Sciences

2013,222

784-794

 

伏升茂

李晓娟(第1硕士生)

伏升茂

A2

Global stability of the virus dynamics model with intracellular delay and Crowley–Martin functional response

Mathematical Methods in the Applied Sciences

2013,

DOI: 10.1002/

mma.2895

 

伏升茂 焦玉娟

唐仲伟

A1

Multi-bump bound states for a nonlinear Schrödinger system with electromagnetic fields

Journal of Mathematical Analysis and Applications

2013,404(2)

239-259

 

伏升茂 刘吉

A2

A Mathematical Characterization for Patterns of a Keller-Segel Model with a Cubic Source Term

Advances in Mathematical Physics

2013, Article ID 934745, 11 pages

 

伏升茂 刘吉

A2

Spatial pattern formation in the Keller-Segel model with a logistic source

Computers and Mathematics with Applications

2013,66(3)

403-417

 

伏升茂 屈菲

A2

Global asymptotic behavior of a nonautonomous competitor- competitor-mutualist model

Abstract and Applied Analysis

2013, Article ID 812357, 8 pages

 

伏升茂 张丽娜

胡萍

A2

Global behavior of solutions in a Lotka-Volterra predator-prey model with prey-stage structure

Nonlinear Analysis: RWA

2013,14(5)

2027-2045

 

巩增泰

陈莉(第1研究生)

巩增泰 段刚

A2

Genetic algorithm optimization for determining fuzzy measures from fuzzy data

Journal of Applied Mathematics

2013, Article ID 542153, 11 pages

 

巩增泰

刘坤(第1研究生)

巩增泰

A2

Numerical solution of fully fuzzy linear matrix equations

Journal of Computational Analysis and Applications

2013,15(6)

1026-1035

 

巩增泰 刘坤

A2

The Generalized LR-Fuzzy Numbers and its Application in Fully Fuzzy Linear Systems

Journal of Computational Analysis and Applications

2013,15(1)

133-141

 

巩增泰 赵伟

齐颖 陶蕾

A2

Similarity and ( )-equalities of intuitionistic fuzzy choice functions based on triangular norms

Knowledge-Based Systems

2013,53

185-200

 

郭晓斌

尚德泉 郭晓斌

A2

Adams predictor-corrector systems for solving fuzzy differential equations

Mathematical Problems in Engineering

2013, Article ID 312328, 18 pages

 

郭晓斌 尚德泉

卢小泉

A2

Fuzzy approximate solutions of second-order fuzzy linear boundary value problems

Boundary Value Problems

Sep. 2013, Article ID 6106091341,

18 pages

 

郭晓斌 尚德泉

A2

Fuzzy symmetric solutions of linear fuzzy matrix equations

International Journal of Advancements in Computing Technology

2013,5,

196-204

 

郭晓斌 尚德泉

A2

Approximate solutions of LR fuzzy Sylvester matrix equations

Journal of Applied Mathematics

2013, Article ID 752760, 10 pages

 

郭晓斌 尚德泉

A2

Fuzzy approximate solutions of positive fully fuzzy linear matrix equations

Journal of Applied Mathematics

2013, Article ID 178209, 7 pages

 

郭晓斌 尚德泉

A2

Approximate solution of nth-order fuzzy linear differential equations

Mathematical Problems in Engineering

2013, Article ID 406240, 11 pages

 

李宝麟

A2

Averaging for a Class of Discontinuous Systems

DEStech publications.Inc

ISBN:987-60595-142-3

2013.11

 

李宝麟

A2

Averaging for Measure Differential Equations

DEStech publications.Inc

ISBN:987-60595-142-3

2013.11

 

李宝麟

A2

Periodic Solutions of Generalized Linear Ordinary Differential Equations with Measures as Coefficients

DEStech publications.Inc

ISBN:987-60595-142-3

2013.11

 

李永祥

陈鹏玉(第1研究生)

李永祥 杨和

A2

Perturbation method for nonlocal impulsive evolution equations

Nonlinear Analysis

2013.99.12.31       

 

李永祥

陈鹏玉(第1研究生)

李永祥

A2

Nonlocal problem for fractional evolution equations of mixed type with the measure of noncompactness

Abstract and Applied Analysis

2013, Article ID 784816

 

李永祥

陈鹏玉(第1研究生)

李永祥 杨和

A2

Perturbation method for nonlocal impulsive evolution equations

Nonlinear Analysis: Hybrid Systems

2013, 8(1): 22-30

 

李永祥

陈鹏玉(第1研究生)

李永祥

A2

Monotone Iterative Technique for a Class of Semilinear Evolution Equations with Nonlocal Conditions

Results in Mathematics

2013, 63(3-4)

731-744

 

李永祥 梁秋燕

A2

Existence results for a fully fourth-order boundary value problem

Journal of Function Spaces and Applications

2013, Article ID 641617

 

刘信生 刘元元

姚兵 缑艳

A2

Labelling Properties of Special Models Related With Networks

Advanced Materials Research

2013,

2974-2977

 

刘仲奎

任伟(第1研究生)

刘仲奎

A1

Cotorsion dimension of unbounded complexes

Communications in Algebra

2013,41

1-15

 

刘仲奎

杨刚(第1研究生)

刘仲奎 梁力

A1

Model structures on categories of complexes over Ding-Chen rings

Communications in Algebra

2013,41

50-69

 

刘仲奎

吴德军(第1研究生)

刘仲奎

A1

On restricted injective dimensions of complexes

Communications in Algebra

2013,41

462-470

 

刘仲奎

杨刚(第1研究生)

刘仲奎 梁力

A2

Ding Projective and Ding Injective Modules

Algebra Colloquium

2013,20(4)

601-612

 

刘仲奎

任伟(第1研究生)

刘仲奎 杨刚

A2

Derived categories with respect to Ding modules

Journal of Algebra and Its Applications

2013,12(6)

1350021

 

刘仲奎

卢博(第1研究生)

刘仲奎

A2

Relative injectivity and flatness of complexes

Kodai Math. J.

2013,36(2)

343-362

 

马巧珍

马文君(第1研究生)

马巧珍

A2

Attractors for Stochastic Strongly Damped Plate Equations with Additive Noise, Electron

Electron.J.Diff.Equ.

2013, 111

 

马巧珍 杨云

张晓亮

A2

Existence of exponential attractors for the Plate equations with strong damping

Electron.J.Diff.Equ.

2013,114

 

马如云

路燕琼(第1研究生)

马如云

A2

Reverse-Order Lower and Upper Functions for Periodic Problems of Second-Order Singular Difference Equations

Abstract and Applied Analysis

2013, Article ID 176465, 5 pages

 

马如云

陈瑞鹏(第1研究生)

马如云

A2

Global bifurcation of positive radial solutions for an elliptic system in reactor dynamics

Comput. Math. Appl.

2013,65(8)

1119-1128

 

马如云 陈瑞鹏

李杰梅

A1

非线性Neumann问题正解的存在性

数学学报

2013,56(3)

 

马如云 代国伟

A2

Global bifurcation and nodal solutions for a Sturm- Liouville problem with a nonsmooth nonlinearity

Journal of Functional Analysis

2013,265

1443-1459

 

马如云 高承华

A1

Bifurcation of positive solutions of a nonlinear discrete fourth-order boundary value problem

Z. Angew. Math. Phys

2013,64(3)

493-506

 

马如云 高承华

路燕琼

A2

Spectrum of Discrete Second-Order Neumann Boundary Value Problems with Sign-Changing Weight

Abstract and Applied Analysis

2013, Article ID 280508, 10 pages

 

马如云 刘喜兰

徐嘉

A2

Nodal Solutions of the p-Laplacian with Sign-Changing Weight

Abstract and Applied Analysis

2013, Article ID 406350, 8 pages

 

马如云 路燕琼

Ahmed Abubaker

A2

On positive solutions to equations involving the one-dimensional p-Laplacian

Boundary Value Problems

2013,125

 

马如云 孙晋易

Mohammed Elsanosi

A2

Sign-changing solutions of second order dirichlet problem with impulse effects

Dynamics of Continuous, Discrete and Impulsive Systems, Series A: Mathematical Analysis

2013,20

241-251

 

马如云 王海燕

Mohammed Elsanosi

A2

Spectrum of a linear fourth-order differential operator and its applications

Math. Nachr.

2013,286,

No.17-18

1805-1819

 

马如云 谢春杰

Ahmed Abubaker

A2

Positive solutions of the one-dimensional p-Laplacian with nonlinearity defined on a finite interval

Abstract And Applied Analysis

2013, Art. ID 492026, 6 pp.

 

马如云 杨变霞

王珍燕

A2

Positive periodic solutions of first-order delay differential equations with impulses

Appl. Math. Comput.

2013,219(11)

6074-6083

 

乔虎生 谢宗阳

A2

Strongly W-Gorenstein modules

Czechoslovak Mathematical Journal

2013, 63(138)

441-449

 

任伟 刘仲奎

A1

Cotorsion dimension of unbounded complexes

Communications in Algebra

2013,41

4378-4392

 

任伟 刘仲奎

A2

Derived categories with respect to Ding modules

Journal of Algebra and Its Applications

2013,12(6)

 

陶双平

魏喜梅(第1研究生)

陶双平

A2

Boundedness for Parametrized Litttlewood-Paley Operators with Rough Kernels on Weighted Weak Hardy Spaces

Abstract and Applied Analysis

2013, Article ID 651941, 15 pages

 

陶双平

任转喜(第1研究生)

陶双平

A2

Weighted estimates for commutators of n-dimensional rough Hardy operators

Journal of Function Spaces and Applications

2013, Article ID 568202, 13 pages

 

汪璇 居文超

钟承奎#

A2

具有衰退记忆的非自治非经典扩散方程的强吸引子

数学年刊

2013,34A(6)

671-688

 

王才士 张继红

A2

Localization of quantum Bernoulli noises

Journal of Mathematical Physics

2013,54,103502

 

王占平 刘仲奎

A2

Complete cotorsion pairs in the category of complexes

Turkish Journal of Mathematics

2013,37

852-862

 

肖鸿民 李泽慧

刘卫玮

A2

The Finite time Ruin Probability of a New Risk Model Based on Entrance Process

Communications in Statistics-Theory and Methods

2013,42(2)

336-345

 

熊向团 韩耀宗

A1

Regularization error analysis on a one-dimensional inverse heat conduction problem in multi-layer domain

Inverse Problems in Science & Engineering

2013,21

865-887

 

熊向团 李明

王明清

A2

A one-stage meshless method for nonhomogeneous Cauchy problems of elliptic partial differential equations with variable coefficients

Journal of Engineering Mathematics

2013,80

189-200

 

熊向团 赵晓琛

王俊霞

A2

Spectral Galerkin method and its application to a Cauchy problem of Helmholtz equation

Numerical Algorithms

2013,63

691-711

 

杨和 梁玥

A2

Positive solutions for the initial value problem of fractional evolution equations

Abstract and Applied Analysis

2013, Article

ID 428793,7 pages

 

杨和 梁玥

陈鹏玉

A2

Existence and uniqueness of solutions for fourth-order periodic boundary value problems under two-parameter nonresonance conditions

Boundary Value Problems

2013,14

 

杨晓燕

A1

Notes on proper class of triangles

Acta Mathematica Sinica, English Series

2013,29

2137-2154

 

杨晓燕,刘仲奎

A2

DG-projective, injective and flat complexes

Algebra Colloq.

2013,20,155-162

 

杨晓燕,赵建莲

A1

Gorenstein flat and cotorsion dimensions of unbounded complexes

Comm. Algebra

2013,41

2978-2990

 

姚兵

周向前(第1研究生) 姚兵 陈祥恩

A2

Every lobster is odd-elegant

Information Processing Letters

2013.11.1

 

姚兵

王宏宇(第1硕士生)

姚兵 杨超 杨思华

陈祥恩

A2

Labelling Properties Of Models Related with Complex Networks Based On Constructible Structures

Advanced Materials Research

2013,Vols 765-767

1118-1123

 

姚兵

王宏宇(第1硕士生)

姚兵 杨超 杨思华

陈祥恩 姚明

赵振学

A2

Edge-Magic Total Labellings Of Some Network Models

Applied Mechanics and Materials

2013,Vols 347-350

2752-2757

 

姚兵

周向前(第1硕士生)

姚兵 陈祥恩

A2

Every Lobster Is Odd-elegant

Information Processing Letters

2013,113

30-33.

 

姚兵

周向前(第1硕士生)

姚兵 姚明 陈祥恩

A2

On Odd-gracefulness of All Symmetric Trees

JCMCC(Journal of Combinatorial Mathematics and Combinatorial Computing,  ISSN:8353-3026)

2013,87

 

姚兵  陈祥恩

镡松龄#

A2

On Equitable Vertex Distinguishing Edge Colorings Of Trees

Acta Mathematica Scientis,  English Series

(数学物理学报)

2013,33B(3)

621-630

 

姚兵 陈祥恩

姚明 程辉

A2

On (k,lamda)-magically total labeling of graphs

JCMCC (Journal of Combinatorial Mathematics and Combinatorial Computing,  ISSN:8353-3026)

2013,87

 

姚兵 杨超 姚明

王宏宇 陈祥恩

张小敏 李模刚

A2

Graphs As Models of Scale-free Networks

Applied Mechanics and Materials

2013,Vol.380-384

 

姚兵 张家娟

周向前 陈祥恩

张小敏 姚明

李模刚

A2

Induced Total Labellings of Models as Scale-free Networks. Communications and Network

Applied Mechanics and Materials

2013,Vo. 513-517

 

姚兵 张忠辅

A2

On Defected Colorings of Graphs

Acta Mathematicae Applicatae Sinica,  English Series

2013,29(4)

 

张贵仓

何振学(第1硕士生)

张贵仓 谯钧

杨林英

A2

对称核主成分分析及其在人脸识别中的应用

计算机工程

2013,39(3)

174-177,181

 

张国宝 李万同#

A1

Nonlinear stability of traveling wavefronts in an age-structured population model with nonlocal dispersal and delay

Z. Angew. Math. Phys

2013,64

1643-1659

 

张丽娜 伏升茂

A2

Nonlinear Instability for a Leslie-Gower Predator-Prey Model with Cross Diffusion

Abstract and Applied Analysis

2013,Article ID 854862,13 pages

 

周韶林 韩晓玲

A2

Positive Solutions of a Singular Third-Order m-Point Boundary Value Problem

Journal of Function Spaces and Applications

2013, Article ID 567970,6 pages

 

西北师范大学数学与统计学院2013年B类论文统计表

 

序号

姓名

成果名称(内容)

刊物或出版社名称

时间

 

陈祥恩

杨芳(第1研究生)

王治文 陈祥恩

马春燕

完全图和星的合成的点可区别正常边染色

华东师范大学学报(自然科学版)

2013,(5):136-143

 

陈祥恩 马彦荣

Vertex-distinguishing total colorings of 2Cn

Chinese Quarterly Journal of Mathematics

2013,28 (3)

323-330

 

陈祥恩 王治文

赵飞虎 魏甲静

姚兵

若干强积图及合成图的邻点可区别一般边染色

山东大学学报(理学版)

2013,48 (06)

pp.18-22

 

陈祥恩 赵飞虎

胡志涛 李泽鹏

姚兵

图的D(2)-点可区别一般边染色

高校应用数学学报A辑

2013,28(2)

211-221

 

代国伟

非光滑泛函的局部C1(Omega) -极小对W1,p(x)(/Omega) –极小

数学物理学报

33A (3)(2013)

424-430

 

代国伟 李晓燕

On Nonlocal Elliptic Systems of p(x)-Kirchhoff-Type under Neumann Boundary Condition

Journal of Mathematical Research with Applications

33(4)(2013)

443-450

 

杜小妮

张记(第1研究生)

杜小妮 李旭

林纪坡

安全的无线传感器网络密钥预分配方案

计算机应用

2013,33(7)

1851-1853,1874

 

冯慧芳 赵亮

陈媛媛

基于信道状态的WiMAX系统实时调度算法

计算机应用研究

2013,30(1)

224-226

 

伏升茂

曹怀火(第1硕士生)

李海燕 伏升茂

基于混合加速粒子群算法的捕食者-食饵模型参数估计

生物数学学报

2013,3

553-557

 

巩增泰 齐颖

基于Archimedean三角模的广义直觉模糊不确定语言变量集成方法

山东大学学报(理学版)

2013,48(3)

53-63

 

巩增泰 王芳弟

Vague集的扩展及其在模糊近似空间中的粗糙近似

工程数学学报

2013,30(5)

683-694

 

郭晓斌 巩增泰

一类二阶模糊线性微分方程边值问题的模糊近似解

模糊系统与数学

2013,27(3),

June. 2013

 

韩晓玲

黄娟娟(第1研究生)

韩晓玲 高承华

分数阶混合差分方程边值问题解的存在性

四川大学学报(自然科学版)

2013,50(6)

1119-1204

 

韩晓玲

卢整智(第1研究生)

韩晓玲

一类带参数的分数阶微分方程边值问题多个正解的存在性

四川大学学报(自然科学版)

2013,50(1)

23-28

 

李宝麟

卢金芳(第1研究生)

李宝麟

ω-Periodic Solutions to Initial Value Problem for Linear Impulsive Differential Equations

Chinese Journal Of Engineering Mathematics

2013,30(6)

911-922

 

李宝麟 王佳

一类滞后脉冲微分方程有界变差解的存在性

河北师范大学学报(自然科学版)

2013,37(3)

226-232

 

刘信生 缑艳

姚兵 刘元元

一类完全图生成的广义格子图的邻点可区别边染色

兰州大学学报(自然科学版)

2013, 49(5)

700-703

 

刘信生 刘旺发

图的Smarandachely 邻点无圈边色数的一个上界

系统科学与数学

2013, 5

 

乔虎生 殷海艳

On a new kind princiaplly weakly injective acts over monoids

兰州大学学报(自然科学版)

2013,49(5)

715-718

 

师海忠

互连网络的新模型:多部群论模型

计算机科学

2013, 40(9)

21-24

 

师海忠

几类新的笛卡尔乘积互连网络

计算机科学

2013,40(6A)

265-270,306

 

师海忠

王国亮(第1研究生)

师海忠

完全对换网络的限制连通度

运筹学学报

2013,17(3)

57-64

 

陶双平

任转喜(第1研究生)

陶双平

n维分数次Hausdorff 高阶交换子的有界性

吉林大学学报(理学版)

2013,51(5)

755-762

 

陶双平 魏喜梅

粗糙核 Littlewood-Paley 算子在加权 Morrey 空间上的有界性

兰州大学学报(自然科学版)

2013,49(3)

400-404

 

颜荣芳 程永宏#

王彩霞

再制造闭环供应链最优差别定价模型

中国管理科学

2013,21(1)

90-97

 

姚兵

杨超(第1硕士生)

姚兵 王宏宇

Generalized Petersen Graphs Admit Proper Total Colorings with Four Distinguishing Constraints

华东师范大学学报(自然科学版)

2013, 6

 

姚兵 陈祥恩

不具有 3AP 整数集的一个新问题

数学物理学报

2013, 33A(1)

 

张春霞 王利民

刘仲奎

Gorenstein homological dimensions and Auslander categories with respect to a semidualizing module

Journal of Mathematical Research with Applications

2013,33(3)

297-311

 

周韶林

一类Neumann边值问题正解的存在性

吉林大学学报(理学版)

2013,51(6)

1046-1050